MathSciNet Relay Station
MathSciNet bibliographic data
MR2146220 (2006a:47094) 47L05 (46B20 47B49)
Rao, T. S. S. R. K. Local isometries of ${\scr L}(X,C(K))$. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2729–2732 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement